Get E-Book on COVID-19

Q. I have itchy bumps on my hand. Please help.

Answered by
Dr. Siva Subramanian
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 09, 2018

Hi doctor,

I have bumps on my hand. It keeps spreading. I have itching, and I do not know what to do. I need some help. I am sending my pictures. Please help me.

Dr. Siva Subramanian

Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

I have gone through the query and the pictures of your hands (attachment removed to protect patient identity). Your rash is eczema, more specifically pompholyx (dyshidrotic eczema). You have to find the cause of the disease and avoid it. The most common reason is the use of irritant chemicals such as detergents. Working with a wet hand for a more extended period can also cause pompholyx.

If you are using any such irritant, try to avoid it. You can apply a Clobetasol cream (Cetyl alcohol with Propylene glycol) twice daily for two weeks. Do not use the cream on the healthy skin, as it is a corticosteroid. Also, take Levocetirizine 5 mg tablet at night before sleep for two weeks, for the management of itching. Please follow me after two weeks. Dry your palms entirely after having a wet work. Avoid using harsh chemicals with bare hands.



Was this answer helpful?

 | 

Related Questions:
Can Panderm NM be used on the face?
What can cause itchy bumps on penis that cluster together?
Why do the hands have an itchy rash?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What medicine should I take for yeast infection?

Query: Hi doctor, I have two small sores on my penis head, probably yeast infection. What medicine should I take? I have tried using Cloben G for the same. But, I did not get relief. Please give some advice.  Read Full »

How to treat itchy bumps and rashes in the genital area?

Query: Hi doctor, I have rashes on my leg and arms. It started a month ago. I am applying steroid cream for that. Two days back started appearing in genital areas too. Kindly help me.  Read Full »

Also Read


Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.